HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the integral ring spanned by genus two weight enumerators

Files in This Item:
pre808.pdf49.59 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83958

Title: On the integral ring spanned by genus two weight enumerators
Authors: Oura, Manabu Browse this author
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 808
Start Page: 1
End Page: 5
Abstract: It is known that the weight enumerator of a self-dual doubly-even code in genus g = 1 can be uniquely written as an isobaric polynomial in certain homogeneous polynomials with integral coeffcients. We settle the case where g = 2 and prove the non-existence of such polynomials under some conditions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69616
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University